# SDR DL72S952645

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, COVE SKIN ATTACH ANGLE CRACKED UNDER ANTI-ICE DUCT AT NR 3 SLAT.  REPAIRED PER M/M 57-54-0 PG 807A.
